# SDR SWAA2020041321312

- Difficulty date: March 8, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 54,811 hours, 32,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ZEE LOCATED BTW BS 727D TO BS 727E AT LEVEL STR 25R AFT CARGO COMPARTMENT (1 EA) / REPLACED SUPPORT ZEE LOCATED BTW BS 727 TO BS 767 AT LEVEL STR 25R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG #146A7500 DWG #146A7502; MATERIAL P/N:BAC1496-377-7075-162 PO:2020-109561
